# SDR DHL2005763003

- Difficulty date: May 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX 115 KTS ON CAPT AIRSPEED AND 90-95 ON F/O AIRSPEED INDICATOR WEIGHT 139.2 BRAKE ENERGY CHART SAYS MAINTENANCE INSP REQUIRED.  ACCOMPLISHED HIGH ENERGY STOP CONDITIONAL INSPECTION IAW B727 MM 05-51-121, NO HEAT DAMAGE NOTED.
